# SDR TRAX200701711

- Difficulty date: November 10, 2007
- Submitted: November 14, 2007
- Operation: Air carrier
- Aircraft: N884AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7513
- Aircraft time: 16,048 hours, 12,935 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL, FLIGHT CREW SMELLED SOMETHING BURNING.  CONTINUED DURING LANDING AND TAXI (AIR CONDITIONING PACK, LT SIDE).
